Volume 2,Issue 1,1982 Table of Contents

   
Other Issues:  
  

Contents

BASES OF BIVARIATE SPLINE SPACES WITH CROSS-CUT GRID PARTITIONS
  Charles K. Chui and Ren-hong Wang
  1982,2(1):1-3 [Abstract(1836)]  [View PDF]
  
本刊第一次正付主编扩大会议在苏州召开
  林,程
  1982,2(1):4 [Abstract(981)]  [View PDF]
  
On the Jacobson Radical of a Г-hemiring
  Xu Zhongming
  1982,2(1):5-16 [Abstract(1262)]  [View PDF]
  
The Structure Analysis of Finite Poset and Several New Proofs of the Dilworth Theorem
  Jiang Maosen
  1982,2(1):17-22 [Abstract(1340)]  [View PDF]
  
On Nonexistence of Some Type of One-to-one Mapping on R×R to R
  Lin Dazheng
  1982,2(1):23-24 [Abstract(1038)]  [View PDF]
  
On Fixed Point Theorems
  Yan Xinli
  1982,2(1):25-28 [Abstract(1026)]  [View PDF]
  
The Rotation Degree of an Operator and its Applications to the Research of Finding Fixed Points of Operators
  Ge Renpu
  1982,2(1):29-36 [Abstract(1287)]  [View PDF]
  
A Class of L-Fuzzy Topological Spaces——Ⅰ. Neighborhood Structure of a L-Fuzzy Point
  Li Zhongfu
  1982,2(1):37-44 [Abstract(1548)]  [View PDF]
  
THE Set of Complete Cluster Point and (?)α-Compactness
  Tao Linshi
  1982,2(1):45-52 [Abstract(1158)]  [View PDF]
  
An Existence and Uniqueness Theorem for Non-lenear Two-Point Boundary Value Problems
  Zhu Zhengyou
  1982,2(1):53-60 [Abstract(1059)]  [View PDF]
  
The Poincaré Boundary Value Problem with Nonpositive Indices for Linear Elliptic Systems of Second Order
  Wen Guochun
  1982,2(1):61-76 [Abstract(1103)]  [View PDF]
  
Condition (J) for the stability of a Family of Matrices and Its Relation to the Buchanan Criterion
  Ma Siliang
  1982,2(1):77-91 [Abstract(1369)]  [View PDF]
  
第一届东南亚数理逻辑会议在新加坡召开
  本刊编辑部
  1982,2(1):92 [Abstract(861)]  [View PDF]
  
On the Covering of the Vertices of a Graph by Cliques
  Paul Erd?s
  1982,2(1):93-96 [Abstract(1028)]  [View PDF]
  
On the Generalized Hilbert Problem with two Carleman's Shifts
  Zhao Zhen
  1982,2(1):97-108 [Abstract(1070)]  [View PDF]
  
On radial matrices and spectral matrices
  Tong Wenting
  1982,2(1):109-118 [Abstract(2000)]  [View PDF]
  
A Generalization of Filippov' s Theorem
  Huang Qichang and Cheng Xiudong
  1982,2(1):119-126 [Abstract(1065)]  [View PDF]
  
环结构中的若干新成果(二)
  Xie Bangjie
  1982,2(1):127-138 [Abstract(1040)]  [View PDF]
  
佐藤超函数理论介绍(单变量精况) (Ⅰ)
  Qi Minyou
  1982,2(1):139-152 [Abstract(981)]  [View PDF]
  
Henselian Valued Fields
  Dai Zhizhong
  1982,2(1):153-161 [Abstract(981)]  [View PDF]
  
椭圆型方程广义解最大值原理未解决的问题
  梁(汲金)廷
  1982,2(1):162 [Abstract(961)]  [View PDF]
  
两点浅见
  王娥
  1982,2(1):163-164 [Abstract(889)]  [View PDF]
  
略评Enderton的Elements of Set Theory
  Lu Shangqiang
  1982,2(1):165-166 [Abstract(902)]  [View PDF]
  
评Cheney,E.W.著Introduction to Approximation Theory
  Shen Xiechang
  1982,2(1):167-168 [Abstract(929)]  [View PDF]
  
评《关于相对拓朴》
  Zhou Youcheng
  1982,2(1):169 [Abstract(899)]  [View PDF]
  
指导研究生要因材施教
  You Zhaoyong and Zhang Wenxiu
  1982,2(1):170 [Abstract(981)]  [View PDF]